Can botox cause acne?

Doctor Answers 4

No

Botox has not been found to cause acne or excessive production of skin oil (sebum). It is only designed to minimize and eliminate the dynamic wrinkles targeted.


Toronto Plastic Surgeon
5.0 out of 5 stars 170 reviews

Last contacted 23 hours ago

Can Botox cause Acne?

Acne is not a side effect of Botox. If a breakout occurs following treatment with Botox, it is likely a coincidence. I hope this helps, and I wish you the best of luck.

Paul S. Nassif, MD
Beverly Hills Facial Plastic Surgeon
4.7 out of 5 stars 45 reviews

Last contacted 1 day ago

Can botox cause acne?

Botox does not cause acne, if a numbing cream was applied to the skin before treatment or make-up was not properly removed, this could have caused a break out

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
4.9 out of 5 stars 480 reviews

Last contacted 5 hours ago

Botox does not cause Acne

Botox does not cause acne to my knowledge nor in my ~ 20 years experience. Acne is a very common problem and most likely just coincindental.

Robert Strimling, MD
Las Vegas Dermatologist
4.3 out of 5 stars 9 reviews

Last contacted 3 days ago

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.